# SDR MALA000438

- Difficulty date: July 1, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Bracket
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SEVERAL DENTS IN DOOR SEAL RADIUS AT THE AFT LOWER CORNER OF CARGO BAY.  MAINTENANCE INSPECTED FOUND NO CRACKS, NO DELAM NOTED.  NDTPERFFVNDT004UT BOND & 006EC, NO REPAIR NECESSARY IAW SAAB STATEMENT 72SDS2632.
